# SDR U2RA201606040001

- Difficulty date: June 4, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 89,375 hours, 13,208 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65B166314
- Condition: Cracked
- Location: Rt Wing
- Part time: 89,375 hours, 13,208 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E SPAR CAVITY NR 8 SPOILER ACTUATOR INBD LOWER AREA HAS ONE CRACKED BRACKET.  R & R BRACKET IAW SRM 51-40-02.
